MathSciNet Relay Station
MathSciNet bibliographic data
MR244218 12.80
Kovacic, J. The inverse problem in the Galois theory of differential fields. Ann. of Math. (2) 89 1969 583–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement